Duke Mathematical Journal

Variétés sphériques et théorie de Mori

Michel Brion

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 72, Number 2 (1993), 369-404.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077289424

Digital Object Identifier
doi:10.1215/S0012-7094-93-07213-4

Mathematical Reviews number (MathSciNet)
MR1248677

Zentralblatt MATH identifier
0821.14029

Subjects
Primary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]
Secondary: 14M17: Homogeneous spaces and generalizations [See also 32M10, 53C30, 57T15]

Citation

Brion, Michel. Variétés sphériques et théorie de Mori. Duke Math. J. 72 (1993), no. 2, 369--404. doi:10.1215/S0012-7094-93-07213-4. http://projecteuclid.org/euclid.dmj/1077289424.


Export citation

References

  • [B1] M. Brion, Quelques propriétés des espaces homogènes sphériques, Manuscripta Math. 55 (1986), no. 2, 191–198.
  • [B2] M. Brion, Groupe de Picard et nombres caractéristiques des variétés sphériques, Duke Math. J. 58 (1989), no. 2, 397–424.
  • [B3] M. Brion, Vers une généralisation des espaces symétriques, J. Algebra 134 (1990), no. 1, 115–143.
  • [BI] M. Brion and S. Inamdar, Frobenius splitting of spherical varieties, prépublication, 1992.
  • [BLV] M. Brion, D. Luna, and Th. Vust, Espaces homogènes sphériques, Invent. Math. 84 (1986), no. 3, 617–632.
  • [BP] M. Brion and F. Pauer, Valuations des espaces homogènes sphériques, Comment. Math. Helv. 62 (1987), no. 2, 265–285.
  • [Da] V. I. Danilov, The geometry of toric varieties, Uspekhi Mat. Nauk 33 (1978), no. 2(200), 85–134, 247.
  • [DP] C. De Concini and C. Procesi, Complete symmetric varieties, Invariant theory (Montecatini, 1982), Lecture Notes in Math., vol. 996, Springer, Berlin, 1983, pp. 1–44.
  • [Fr] P. Francia, Some remarks on minimal models. I, Compositio Math. 40 (1980), no. 3, 301–313.
  • [Fu] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [Ha] R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977.
  • [Ho] G. Horrocks, Fixed point schemes of additive group actions, Topology 8 (1969), 233–242.
  • [KMM] Y. Kawamata, K. Matsuda, and K. Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 283–360.
  • [K1] F. Knop, The Luna-Vust theory of spherical embeddings, Proceedings of the Hyderabad Conference on Algebraic Groups (Hyderabad, 1989), Manoj Prakashan, Madras, 1991, pp. 225–249.
  • [K2] F. Knop, Über Hilberts vierzehntes Problem für Varietäten mit Kompliziertheit eins, Math. Z. 213 (1993), no. 1, 33–36.
  • [LV] D. Luna and Th. Vust, Plongements d'espaces homogènes, Comment. Math. Helv. 58 (1983), no. 2, 186–245.
  • [MJ] L. Moser-Jauslin, The Chow rings of smooth complete $\rm SL(2)$-embeddings, Compositio Math. 82 (1992), no. 1, 67–106.
  • [Od] T. Oda, Convex bodies and algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 15, Springer-Verlag, Berlin, 1988.
  • [P1] F. Pauer, Normale Einbettungen von $G/U$, Math. Ann. 257 (1981), no. 3, 371–396.
  • [P2] F. Pauer, Über gewisse $G$-stabile Teilmengen in projektiven Räumen, Manuscripta Math. 66 (1989), no. 1, 1–16.
  • [Re] M. Reid, Decomposition of toric morphisms, Arithmetic and geometry, Vol. II, Progr. Math., vol. 36, Birkhäuser Boston, Boston, MA, 1983, Papers Dedicated to I. R. Shafarevich on the Occasion of his Sixtieth Birthday, pp. 395–418.
  • [Ro] M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401–443.
  • [Sa] P. Samuel, Méthodes d'algèbre abstraite en géométrie algébrique, Seconde édition, corrigée. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 4, Springer-Verlag, Berlin, 1967.
  • [Su] H. Sumihiro, Equivariant completion, J. Math. Kyoto Univ. 14 (1974), 1–28.
  • [Vi] È. B. Vinberg, Complexity of actions of reductive groups, Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 1–13, 96.